Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 607934, 14 pages
http://dx.doi.org/10.1155/2013/607934
Research Article

Fuzzy -Continuous Posets

1College of Mathematics and Econometrics, Hunan University, Changsha 410082, China
2Faculty of Sciences, Nanchang Institute of Technology, Nanchang 330099, China

Received 27 April 2013; Revised 7 July 2013; Accepted 8 July 2013

Academic Editor: Stefan Siegmund

Copyright © 2013 S. P. Rao and Q. G. Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. S. Scott, “Outline of a mathematical theory of computation,” in Proceedings of the 4th Annual Princeton Conference on Information Sciences and Systems, pp. 169–176, Princeton University Press, Princeton, NJ, USA, 1970.
  2. D. S. Scott, “Continuous lattices,” in Toposes, Algebraic Geometry and Logic, vol. 274 of Lecture Notes in Mathematics, pp. 97–136, Springer, Berlin, Germany, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. B. Wright, E. G. Wagner, and J. W. Thatcher, “A uniform approach to inductive posets and inductive closure,” Theoretical Computer Science, vol. 7, no. 1, pp. 57–77, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Bandelt and M. Erné, “The category of Z-continuous posets,” Journal of Pure and Applied Algebra, vol. 30, no. 3, pp. 219–226, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. H. J. Bandelt and M. Erne, “Representations and embeddings of M-distributive lattices,” Journal of Pure and Applied Algebra, vol. 10, no. 3, pp. 315–324, 1984. View at Google Scholar · View at MathSciNet
  6. D. Novak, “Generalization of continuous posets,” Transactions of the American Mathematical Society, vol. 272, no. 2, pp. 645–667, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Erné, “Z-continuous posets and their topological manifestation,” Applied Categorical Structures, vol. 7, no. 1-2, pp. 31–70, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. M. Ernè and D. S. Zhao, “Z-join spectra of Z-supercompactly generated lattices,” Applied Categorical Structures, vol. 9, no. 1, pp. 41–63, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. P. Venugopalan, “Z-continuous posets,” Houston Journal of Mathematics, vol. 12, no. 2, pp. 275–294, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. J. M. M. Rutten, “Elements of generalized ultrametric domain theory,” Theoretical Computer Science, vol. 170, no. 1-2, pp. 349–381, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. B. Flagg, P. Sunderhauf, and K. Wagner, A Logical Approach to Quantitative Domain Theory, Elsevier, New York, NY, USA, 1996, http://at.yorku.ca/e/a/p/p/23.htm.
  12. K. R. Wager, Solving recursive domain equations with enriched categories [Ph.D. thesis], School of Computer Science, Carnegie-Mellon University, Pittsburgh, Pa, USA, 1994.
  13. Q. Y. Zhang and L. Fan, “Continuity in quantitative domains,” Fuzzy Sets and Systems, vol. 154, no. 1, pp. 118–131, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. W. Yao, “Quantitative domains via fuzzy sets—part I: continuity of fuzzy directed complete posets,” Fuzzy Sets and Systems, vol. 161, no. 7, pp. 973–987, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  15. W. Yao and F. G. Shi, “Quantitative domains via fuzzy sets—part II: fuzzy Scott topology on fuzzy directed-complete posets,” Fuzzy Sets and Systems, vol. 173, pp. 60–80, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. H. Su and Q. G. Li, “Algebraic fuzzy directed-complete posets,” Neural Computing and Applications, vol. 21, no. 1, supplement, pp. 255–265, 2012. View at Publisher · View at Google Scholar · View at Scopus
  17. D. Hofmann and P. Waszkiewicz, “Approximation in quantale-enriched categories,” Topology and Its Applications, vol. 158, no. 8, pp. 963–977, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. D. Hofmann and P. Waszkiewicz, “A duality of quantale-enriched categories,” Journal of Pure and Applied Algebra, vol. 216, no. 8-9, pp. 1866–1878, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. P. Waszkiewicz, “On domain theory over Girard quantales,” Fundamenta Informaticae, vol. 92, no. 1-2, pp. 169–192, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. I. Stubbe, “Categorical structures enriched in a quantaloid: categories, distributors and functors,” Theory and Applications of Categories, vol. 14, no. 1, pp. 1–45, 2005. View at Google Scholar · View at MathSciNet
  21. I. Stubbe, “Towards “dynamic domains”: totally continuous cocomplete Q-categories,” Theoretical Computer Science, vol. 373, no. 1-2, pp. 142–160, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  22. H. Lai and D. X. Zhang, “Complete and directed complete Ω-categories,” Theoretical Computer Science, vol. 388, no. 1–3, pp. 1–25, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. R. Belohlávek, Fuzzy Relational Systems: Foundations and Principles, Kluwer Academic, New York, NY, USA, 2002.
  24. P. Hajek, Mathematics of Fuzzy Logic, Kluwer Academic, Dordrecht, The Netherlands, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  25. L. Fan, “A new approach to quantitative domain theory,” Electronic Notes in Theoretical Computer Science, vol. 45, pp. 77–87, 2001. View at Publisher · View at Google Scholar · View at Scopus
  26. R. Bělohlávek, “Fuzzy Galois connections,” Mathematical Logic Quarterly, vol. 45, no. 4, pp. 497–504, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  27. R. Bělohlávek, “Fuzzy closure operators,” Journal of Mathematical Analysis and Applications, vol. 262, no. 2, pp. 473–489, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  28. W. Yao and L. X. Lu, “Fuzzy Galois connections on fuzzy posets,” Mathematical Logic Quarterly, vol. 55, no. 1, pp. 105–112, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. Q. Y. Zhang and W. X. Xie, “Section-retraction-pairs between fuzzy domains,” Fuzzy Sets and Systems, vol. 158, no. 1, pp. 99–114, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. G. Gierz, K. H. Hofmann, K. Keimel, J. D. Lawson, M. Mislove, and D. S. Scott, Continuous Lattices and Domains, vol. 93 of Encyclopedia of Mathematics and its Applications, Combridge University Press, Cambridge, UK, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  31. M. H. Albert and G. M. Kelly, “The closure of a class of colimits,” Journal of Pure and Applied Algebra, vol. 51, no. 1-2, pp. 1–17, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  32. G. M. Kelly and V. Schmitt, “Notes on enriched categories with colimits of some class,” Theory and Applications of Categories, vol. 14, no. 17, pp. 399–423, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  33. L. Guo, G. Q. Zhang, and Q. G. Li, “Fuzzy closure systems on L-ordered sets,” Mathematical Logic Quarterly, vol. 57, no. 3, pp. 281–291, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet